# SDR ASOA05390

- Difficulty date: April 29, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE FLOOR SUPPORT ANGLE AT FS 621 RIGHT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SUPPORT ANGLE AT FS 621 RIGHT IAW ASA EO 600-53-0105.  (M)
